Optimality conditions in nonconvex optimization via weak subdifferentials

Kasimbeyli, R. and Mammadov, M. 2011, Optimality conditions in nonconvex optimization via weak subdifferentials, Nonlinear analysis, theory, methods and applications, vol. 74, no. 7, pp. 2534-2547, doi: 10.1016/j.na.2010.12.008.

Attached Files
Name Description MIMEType Size Downloads

Title Optimality conditions in nonconvex optimization via weak subdifferentials
Author(s) Kasimbeyli, R.
Mammadov, M.
Journal name Nonlinear analysis, theory, methods and applications
Volume number 74
Issue number 7
Start page 2534
End page 2547
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2011-04-01
ISSN 0362-546X
Language eng
DOI 10.1016/j.na.2010.12.008
Indigenous content off
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124882

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 19 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 04 Jul 2019, 14:24:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.